3 Publikationen

Alle markieren

[3]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2960716
Poly-freeness of Artin groups and the Farrell-Jones Conjecture
Wu X (2022)
Journal of Group Theory 25(1): 11-24.
PUB | DOI | WoS
 
[2]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955097
The Farrell–Jones conjecture for normally poly-free groups
Brueck B, Kielak D, Wu X (2021)
Proceedings of the American Mathematical Society 149(6): 2349-2356.
PUB | DOI | WoS
 
[1]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950255
Some results related to finiteness properties of groups for families of subgroups
Von Puttkamer T, Wu X (2020)
Algebraic & Geometric Topology 20(6): 2885-2904.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2960716
Poly-freeness of Artin groups and the Farrell-Jones Conjecture
Wu X (2022)
Journal of Group Theory 25(1): 11-24.
PUB | DOI | WoS
 
[2]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955097
The Farrell–Jones conjecture for normally poly-free groups
Brueck B, Kielak D, Wu X (2021)
Proceedings of the American Mathematical Society 149(6): 2349-2356.
PUB | DOI | WoS
 
[1]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950255
Some results related to finiteness properties of groups for families of subgroups
Von Puttkamer T, Wu X (2020)
Algebraic & Geometric Topology 20(6): 2885-2904.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung